# SDR DL72K000872

- Difficulty date: May 2, 2000
- Submitted: May 7, 2000
- Operation: Air carrier
- Aircraft: N524DA
- Make and model: Boeing 727232
- Aircraft serial: 21584
- Aircraft time: 60,369 hours, 47,010 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FS 1183 BULKHEAD WAS FOUND WITH A 1.5 INCH LONG TYPICAL CRACK IN THE WEB JUST BELOW THE LBL & RBL 8 STIFFENERS AT WL 182.  THE CRACKS ARE TYPICAL OF BAC S/B 727-53-0175.  THE CRACKS WERE CUT OUT OF THE WEB AND REPAIRED WITH TITANIUM DOUBLERS PER ER/A 377201-14.
